zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A general formulation of alternating direction methods. I: Parabolic and hyperbolic problems. (English) Zbl 0141.33103

Full Text: DOI EuDML
[1] Birkhoff, G., andR. S. Varga: Implicit alternating direction methods. Trans. Amer. Math. Soc.92, 13-24 (1959). · Zbl 0093.31201 · doi:10.1090/S0002-9947-1959-0105814-4
[2] Brian, P. L. T.: A finite-difference method of high-order accuracy for the solution of three-dimensional heat conduction problems. A. I. Ch. E. J.7, 367-370 (1961).
[3] Douglas, J.: On the numerical integration ofU xx +U yy =U t by implicit methods. J. Soc. Ind. Appl. Math.3, 42-65 (1955). · Zbl 0067.35802 · doi:10.1137/0103004
[4] ?: Alternating direction methods for three space variables. Numer. Math.4, 41-63 (1961). · Zbl 0104.35001 · doi:10.1007/BF01386295
[5] ?: On the relation between stability and convergence in the numerical solution of linear parabolic and hyperbolic differential equations. J. Soc. Ind. Appl. Math.4, 20-37 (1956). · Zbl 0072.14703 · doi:10.1137/0104002
[6] Douglas, J.: A survey of numerical methods for parabolic differential equations. Advances in Computers, vol. II,F. L. Alt (editor), Academic Press 1961, pp. 1-54. · Zbl 0133.38503
[7] ?, andJ. E. Gunn: Two high-order correct difference analogues for the equation of multidimensional heat flow. Math. of Comp.17, 71-80 (1963). · Zbl 0116.09105 · doi:10.1090/S0025-5718-1963-0149676-2
[8] ??: Alternating direction methods for parabolic systems inm-space variables. J. Assn. for Comp. Machinery9, 450-456 (1962). · Zbl 0112.35104
[9] ?, andB. F. Jones jr.: On predictor-corrector methods for nonlinear parabolic equations. J. Soc. Ind. Appl. Math.11, 195-204 (1963). · Zbl 0116.09104 · doi:10.1137/0111015
[10] ?, andH. H. Rachford jr.: On the numerical solution of the heat conduction problems in two and three space variables. Trans. of the Amer. Math. Soc.82, 421-439 (1956). · Zbl 0070.35401 · doi:10.1090/S0002-9947-1956-0084194-4
[11] Forsythe, G. E., andW. R. Wasow: Finite Difference Methods for Partial Differential Equations. New York: John Wiley and Sons, Inc. 1960. · Zbl 0099.11103
[12] Guilinger, W.: Private communication.
[13] Konovalov, A. N.: The method of fractional steps for solving the Cauchy problem for the multi-dimensional wave equation. Dokl. Akad. Nauk147, 25-27 (1962).
[14] Lax, P. D., andR. D. Richtmyer: Survey of stability of linear finite difference equations. Comm. Pure Appl. Math.9, 267-293 (1956). · Zbl 0072.08903 · doi:10.1002/cpa.3160090206
[15] Lees, M.: A priori estimates for the solutions of difference approximations to parabolic differential equations. Duke Math. J.27, 297-311 (1960). · Zbl 0092.32803 · doi:10.1215/S0012-7094-60-02727-7
[16] ?: Alternating direction and semi-explicit difference methods for parabolic differential equations. Numer. Math.3, 398-412 (1961). · Zbl 0101.34101 · doi:10.1007/BF01386038
[17] ?: Alternating direction methods for hyperbolic differential equations. J. Soc. Ind. Math.10, 610-616 (1960). · Zbl 0111.29204 · doi:10.1137/0110046
[18] Marden, M.: The Geometry of the Zeros of a Polynomial in a Complex Variable. Amer. Math. Soc., Providence, 1949. · Zbl 0038.15303
[19] Peaceman, D. W., andH. H. Rachford jr.: The numerical solution of parabolic and elliptic differential equations. J. Soc. Ind. Appl. Math.3, 28-41 (1955). · Zbl 0067.35801 · doi:10.1137/0103003
[20] Samarskii, A. A.: Locally one-dimensional difference schemes on non-uniform grids. ?. Vy?isl. Mat. i Mat. Fiz.3, 431-466 (1963).